MathSciNet Relay Station
MathSciNet bibliographic data
MR2868794 92D25 (35Q92)
Wang, Yi; Wang, Jianzhong Influence of prey refuge on predator-prey dynamics. Nonlinear Dynam. 67 (2012), no. 1, 191–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement